MathSciNet Relay Station
MathSciNet bibliographic data
MR715251 57M20
Howie, James Some remarks on a problem of J. H. C. Whitehead. Topology 22 (1983), no. 4, 475–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement